# SDR SWIA20240429306

- Difficulty date: March 6, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 496503
- Condition: Cracked
- Location: Bs 280 Rbl 12
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH COCKPIT FLOOR BEAM (RBL12) CRACKED AT THE BOTTOM OF THE AFT END FS280.00 CROSSBEAM (MARKED)    (C-CHECK RO 4/26/2024)   REMOVED CRACKED, RIGHT-HAND COCKPIT FLOOR BEAM (RBL 12), AT FS280.00, AND INSTALLED NEW FLOOR BEAM. REF. CRJ 700 SRM 53-11-43-201-003-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
